Publicação:
Degenerate hope bifurcations in Chua's system

Nenhuma Miniatura disponível

Data

2009-02-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Trabalho apresentado em evento

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

In this paper we study the local codimension one, two and three Hopf bifurcations which occur in the classical Chua's differential equations with cubic nonlinearity. A detailed analytical description of the regions in the parameter space for which multiple small periodic solutions bifurcate from the equilibria of the system is obtained. As a consequence, a complete answer for the challenge proposed in [Moiola & Chua, 1999] is provided. © 2009 World Scientific Publishing Company.

Descrição

Idioma

Inglês

Como citar

International Journal of Bifurcation and Chaos, v. 19, n. 2, p. 497-515, 2009.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação